Differential and Integral Equations

An existence result for superlinear semipositone $p$-Laplacian systems on the exterior of a ball

Maya Chhetri, Lakshmi Sankar, R. Shivaji, and Byungjae Son

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of positive radial solutions to the problem \begin{equation*} \left\{ \begin{aligned} -\Delta_p u &= \lambda K_1(|x|) f(v) \hspace{.3in}\mbox{in } \Omega_e,\\ -\Delta_p v &= \lambda K_2(|x|) g(u) \hspace{.31in}\mbox{in } \Omega_e, \\u &= v=0 \hspace{.7in} \mbox{ if } |x|=r_0, \\u(x)&\rightarrow 0,v(x)\rightarrow 0 \hspace{.4in} \mbox{as }\left|x \right|\rightarrow\infty, \end{aligned} \right. \end{equation*} where $\Delta_p w:=\mbox{div}(|\nabla w|^{p-2}\nabla w)$, $1 < p < n$, $\lambda$ is a positive parameter, $r_0>0$ and $\Omega_e:=\{x\in\mathbb{R}^n|~|x|>r_0\}$. Here, $K_i:[r_0,\infty)\rightarrow (0,\infty)$, $i=1,2$ are continuous functions such that $\lim_{r \rightarrow \infty} K_i(r)=0$, and $f, g:[0,\infty)\rightarrow \mathbb{R}$ are continuous functions which are negative at the origin and have a superlinear growth at infinity. We establish the existence of a positive radial solution for small values of $\lambda$ via degree theory and rescaling arguments.

Article information

Source
Differential Integral Equations, Volume 31, Number 7/8 (2018), 643-656.

Dates
First available in Project Euclid: 11 May 2018

Permanent link to this document
https://projecteuclid.org/euclid.die/1526004034

Mathematical Reviews number (MathSciNet)
MR3801828

Zentralblatt MATH identifier
06890408

Subjects
Primary: 34B16: Singular nonlinear boundary value problems 34B18: Positive solutions of nonlinear boundary value problems 35J57: Boundary value problems for second-order elliptic systems

Citation

Chhetri, Maya; Sankar, Lakshmi; Shivaji, R.; Son, Byungjae. An existence result for superlinear semipositone $p$-Laplacian systems on the exterior of a ball. Differential Integral Equations 31 (2018), no. 7/8, 643--656. https://projecteuclid.org/euclid.die/1526004034


Export citation